# SDR AALA202108133526

- Difficulty date: August 11, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 23,187 hours, 8,959 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Post
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS EXTREMELY DIFFICULT TO PULL OPEN FROM THE CABIN SIDE. ADJUSTED DOOR POST PER AMM 52-51-01.
